1 頁 (共 1 頁)

11/9 (Sat.) Creativity/Smile (Host:Gloria)

文章發表於 : 週六 11月 02, 2019 9:19 am
Gloria Lo
Hi, this is Gloria,
It's my pleasure to host again.
In session 1, I am planning to continue Michelle's topic (10/19) and do further discussion about Creativity.
And recently, I attended a lecture talking about "Smile", which was intriguing. So, in session 2, I bring it up to our meeting.
Hope you have a good time on the coming Saturday. 8) :lol: :D :P



Session 1

6 Steps To Increase Your Creativity In Everyday Life [Animated]
https://www.youtube.com/watch?v=Pth60EWA8Qs (3:48)

Questions
1. ”Everyone is creative in his or her own way.” Where do you think your creativity is?

2. Is creativity something we can learn and train every day? What our education system can do to develop creativity?

3. What activities do you usually do to boost your creativity?

4. Please describe characteristics of the most creative person you know in YoYo or elsewhere.


Session 2

The hidden power of smiling - Ron Gutman
https://www.youtube.com/watch?v=2ovO5rCGNNY (7:26)

Questions
1. Based on your observation, are people who smile a lot more successful in life?

2. A study found that smiling was as stimulating as receiving up to 20,000 US dollars. Do you prefer to get that amount of money or have a spouse with beaming smile? Why?

3. Have you had the experiences that once you forced yourself to smile, your mood improved? Now you’ve leant that smiling stimulates our brain reward mechanism, any plan to apply it to daily life?

4. Do you smile more than 20 times or less than 5 times a day? Please share what often makes you smile.





********************************************************************************************************************************************
Agenda:
3:45 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:10 ~ 4:50pm Discussion Session (40 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 4:00 pm 到 ~ 約 6:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元


注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!


給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹;會議結束前可能會請你發表1~2分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。

Re: 11/9 (Sat.) Creativity/Smile (Host:Gloria)

文章發表於 : 週五 11月 08, 2019 11:01 pm
Kooper
bring it to top

Re: 11/9 (Sat.) Creativity/Smile (Host:Gloria)

文章發表於 : 週六 11月 09, 2019 8:20 pm
Gloria Lo
Attendees(17):
Andy, Shirley, Timothy, Jason Yuan, Ryu, Winston, Kooper, Ramesh, Michelle, Jerry, Jason Lin, Steve, Stephen, Christina Wu, Julian, Blithe, Gloria(Host)

Thank you for coming. :lol: :D :sun: